# SDR MASA2022021800055

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 38,257 hours, 30,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FWD OH EMER LIGHTS INOP. PLACED ON MEL.
